| Catalog Number |
F00009217 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
01/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
Event or Problem Description
A user facility's clinic manager (cm) reported that an internal dialyzer blood leak occurred three hours after the initiation of a patient¿s hemodialysis (hd) treatment.The leak was not visually observed.The machine, a fresenius 5008x machine, alarmed appropriately with a blood leak alarm.Blood leak test strips were used and tested positive for the presence of blood.There was no defect or damage noted on the dialyzer.Fresenius bloodlines were also in use.The patient's estimated blood loss (ebl) was approximately 300ml.There was no patient serious injury or medical intervention required as a result of this event.The patient did not complete treatment.The patient did not experience any issues due to not completing treatment.The complaint device was returned to the manufacturer for evaluation.
Event or Problem Description
A user facility¿s clinic manager (cm) reported that an internal dialyzer blood leak occurred three hours after the initiation of a patient¿s hemodialysis (hd) treatment.The leak was not visually observed.The machine, a fresenius 5008x machine, alarmed appropriately with a blood leak alarm.Blood leak test strips were used and tested positive for the presence of blood.There was no defect or damage noted on the dialyzer.Fresenius bloodlines were also in use.The patient¿s estimated blood loss (ebl) was approximately 300ml.There was no patient serious injury or medical intervention required as a result of this event.The patient did not complete treatment.The patient did not experience any issues due to not completing treatment.The complaint device was returned to the manufacturer for evaluation.
Additional Manufacturer Narrative
Plant investigation: the complaint device was returned to the manufacturer for physical evaluation.Visual examination and a tightness test of the sample did not confirm the reported failure.A production records review was performed on the reported lot.There was no indication of product nonacceptance, deviation, non-conformance, rework, labeling or process control failure during the manufacturing process which could be associated with the reported event.The lot met all release criteria.The investigation into the complaint did not confirm the reported event.